# SDR ABXA9701473

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch
- Part number: 56488615505
- Condition: Lack Or Lube
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION AND ALL GEAR INDICATION LIGHTS OUT, A FEW SECONDS LATER THE RED GEAR UNSAFE LIGHT CAME ON.  CYCLED GEAR, LIGHTS WENT OUT.  CLEANED AND LUBRICATED RIGHT GEAR DOOR UPLATCH ASSY.  INSPECTED AND TESTED IAW DC8 MM 32-6.
